A1 Journal article (refereed)
Restricting open surjections (2019)


Jaramillo, J. A., Le Donne, E., & Rajala, T. (2019). Restricting open surjections. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A: Matemáticas, 113 (3), 1795-1798. doi:10.1007/s13398-018-0579-8


JYU authors or editors


Publication details

All authors or editors: Jaramillo, Jesús A.; Le Donne, Enrico; Rajala, Tapio

Journal or series: Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A: Matemáticas

ISSN: 1578-7303

eISSN: 1579-1505

Publication year: 2019

Volume: 113

Issue number: 3

Pages range: 1795-1798

Publisher: Springer International Publishing

Publication country: Switzerland

Publication language: English

DOI: http://doi.org/10.1007/s13398-018-0579-8

Open Access: Publication channel is not openly available

Web address of parallel published publication (pre-print): https://arxiv.org/abs/1803.08744


Abstract

We show that any continuous open surjection from a complete metric space to another metric space can be restricted to a surjection for which the domain has the same density character as the target. This improves a recent result of Aron, Jaramillo and Le Donne.


Keywords: topology; metric spaces

Free keywords: open surjective function; surjective restriction; density-surjective mapping


Contributing organizations


Related projects


Ministry reporting: Yes

Reporting Year: 2019

JUFO rating: 1


Last updated on 2020-18-10 at 21:46